Hiroshima Mathematical Journal

Oscillation criteria for first order nonlinear delay differential equations

Jianchu Jiang

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 467-476.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105734

Digital Object Identifier
doi:10.32917/hmj/1151105734

Mathematical Reviews number (MathSciNet)
MR1870990

Zentralblatt MATH identifier
1003.34052

Subjects
Primary: 34K11: Oscillation theory

Citation

Jiang, Jianchu. Oscillation criteria for first order nonlinear delay differential equations. Hiroshima Math. J. 31 (2001), no. 3, 467--476. doi:10.32917/hmj/1151105734. https://projecteuclid.org/euclid.hmj/1151105734


Export citation